# SDR DALA2021102606617

- Difficulty date: October 25, 2021
- Submitted: October 26, 2021
- Operation: Air carrier
- Aircraft: N929AT
- Make and model: Boeing 717-200
- Aircraft serial: 55075
- Aircraft time: 51,672 hours, 36,998 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON LOWER DOOR JAMB PAN BTW STA 954 -994 AT AFT CARGO COMPARMTENT. SUMMARY OF NRC 00067: CORROSION LEVEL 2, LOWER DOOR JAMB PAN BTW STA 954-994 AT AFT CARGO COMPARMTENT WAS REPAIRED PER B717 SRM 53-20-15-2R. PROCEDURE 7. REPAIR 7. (LP #1995219)
